# SDR QXEA200300884

- Difficulty date: July 26, 2003
- Submitted: July 28, 2003
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4032
- Aircraft time: 4,958 hours, 5,762 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Arm
- Condition: Out Of Position
- Location: Aft Airstair
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2353 AFT AIRSTAIR WILL NOT DEPLOY. FOUND ROLLER ARM FELL OUT OF TRACK ON AFT AIRSTAIRS. REINSTALLED ARM. NO PARTS REPLACED. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
